# SDR SWIA201024770

- Difficulty date: August 21, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 19,848 hours, 17,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT OUT.  (FLT 6561)  RELAMPED EMERGENCY LIGHT.
